Alert archive / Iowa / Flash Flood Warnings in 2013

Flash Flood Warning 14, NWS La Crosse, WI

June 21, 2013Grant County, Wisconsin; Clayton County, Fayette County, Iowa

NWS La Crosse, WI issued this flash flood warning at Jun 21, 2013, 8:31 AM CDT for Grant County, Wisconsin; Clayton County, Fayette County, Iowa. It was in force for 3 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2013, 8:31 AM CDT (13:31 UTC)
Expired
Jun 21, 2013, 11:30 AM CDT
In force
3 hr
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Flood severity
None

Counties Clayton County, IA, Fayette County, IA, Grant County, WI

The radar

The La Crosse radar (KARX), 105 km from the middle of the area, began a volume at 13:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 8:46 AM CDTHEAVY RAIN 1.3Fayette, IAFELL WITHIN LAST HOUR
Jun 21, 8:47 AM CDTFLASH FLOOD1 Wnw Oelwein, IA1.92 INCHES OF RAIN. SEVERAL ROUTES CLOSED DUE TO FLASH FLOODING. IN ADDITION...THERE WAS SOME FIELD FLOODING.
Jun 21, 9:06 AM CDTHEAVY RAIN 1.3Fayette, IASTORM TOTAL HEAVY RAIN DURATION 2 HOURS
Jun 21, 9:07 AM CDTHEAVY RAIN 2.7Oelwein, IASTORM TOTAL HEAVY RAIN DURATION 2 HOURS
Jun 21, 10:37 AM CDTHEAVY RAIN 3.5Osborne, IASTORM TOTAL FROM 8-10 AM.
Jun 21, 11:24 AM CDTHEAVY RAIN 3.172 S Osborne, IASTORM TOTAL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 1.5 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2013-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1347 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2013-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 137 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1347 J/kg
Mixed-layer CIN
-168 J/kg
Mixed-layer LCL
1145 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
137 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

975 
WGUS53 KARX 211331
FFWARX
IAC043-065-WIC043-211630-
/O.NEW.KARX.FF.W.0014.130621T1331Z-130621T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
831 AM CDT FRI JUN 21 2013

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CLAYTON COUNTY IN NORTHEAST IOWA...
  FAYETTE COUNTY IN NORTHEAST IOWA...
  GRANT COUNTY IN SOUTHWEST WISCONSIN...

* UNTIL 1130 AM CDT

* AT 829 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
  WARNED AREA. RAINFALL REPORTS OF 2 INCHES AN HOUR HAVE BEEN
  RECEIVED IN THIS AREA.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. THE COMMUNITIES OF OELWEIN...WAUCOMA...FAYETTE...
  STRAWBERRY POINT...ELKADER AND LANCASTER ARE IN THE HEAVIEST
  RAIN AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.

&&

LAT...LON 4264 9071 4267 9089 4264 9090 4264 9208
      4308 9208 4308 9118 4300 9116 4299 9106
      4307 9093 4307 9087 4312 9075 4317 9069
      4321 9054 4320 9043 4251 9042 4251 9063

$$

SHEA

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this flash flood warning went out at Jun 21, 6:02 AM CDT, 2 hours 29 minutes earlier.

Area forecast discussion, Jun 21, 6:02 AM CDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
602 AM CDT FRI JUN 21 2013

.SHORT TERM...(TONIGHT THROUGH SUNDAY NIGHT)
ISSUED AT 214 AM CDT FRI JUN 21 2013

AS SOUTHWEST UPPER FLOW CONTINUES TO ADVECT WARM AIR AND MOISTURE
INTO UPPER MIDWEST...FORECAST CHALLENGE REMAINS TIMING MESOSCALE
CONVECTIVE COMPLEXES. SEEMS LIKE A DIFFICULT TASK AT TIMES ONLY A
FEW HOURS OUT.

UPPER LOW CONTINUES TO SPIN OVER NORTHWEST U.S. WITH LARGE WESTERN
CONUS TROUGH. STEADY LOW LEVEL JET EARLY THIS MORNING AROUND 45 KTS
IS FUELING LARGE CONVECTIVE SYSTEM OVER CENTRAL MINNESOTA. CELLS
STARTED OVERNIGHT A BIT MORE DISCRETELY BUT AS COLD POOL HAS BEEN
DEVELOPING...MORE OF A LINEAR STRUCTURE UNFOLDING WHICH MAY CONTINUE
BUILDING SOUTHEAST ALONG WELL DEFINED WARM FRONT OR BOUNDARY INTO
AREA BEFORE DAYBREAK. LOWER MIXED LAYER CAPE VALUES AND LOWER SHEAR
WOULD SUGGEST SYSTEM COULD WEAKEN AS IT APPROACHES WISCONSIN BUT
WILL HAVE TO MONITOR THIS...WHICH COULD INCLUDE A FEW WARNINGS. HAVE
ALSO BEEN TRACKING BAND OF CONVECTION ACROSS WESTERN WISCONSIN THAT
SEEM TO DEVELOP ALONG MID LEVEL NOSE OF WARMER AIR BUT SEEMS
UNLIKELY THESE WOULD UPSCALE INTO ANYTHING OF SIGNIFICANCE.

MESOSCALE MODELS AND SHORT TERM MODELS CONTINUE TO CHANGE NEARLY AS
QUICKLY AS RADAR IMAGERY WHICH HURTS ANY CONFIDENCE IN THIS
FORECAST. WITH BASIC UPPER AIR PATTERN CHANGING LITTLE...HAVE BEEN
TRYING TO TIME THINGS BASED ON BEST SIGNALS OF MOISTURE TRANSPORT.
THIS TENDS TO INCREASE ACROSS OUR AREA NEXT 48 HOURS SO EXPECT
GRADUAL TREND IN CONVECTIVE SYSTEM DEVELOPMENT ZONE FROM DAKOTAS AND
WESTERN MINNESOTA CLOSER TO UPPER MISSISSIPPI RIVER AREA GOING INTO
WEEKEND. THIS SHOULD BOOST RAIN THREAT AS WELL...BUT EXACTLY WHEN IS
DIFFICULT. PLENTY OF CAPE TO WORK WITH ALTHOUGH DEEPER SHEAR DOES
REMAIN FURTHER NORTHWEST...CLOSER TO DYNAMICS. COULD SEE A BREAK IN
ACTION LATER TODAY BEFORE ADDITIONAL DEVELOPMENT TAKES PLACE AROUND
RIDGE HEADING INTO FRIDAY NIGHT. SAME PATTERN COULD KEEP GOING INTO
SUNDAY NIGHT.

REPEAT ROUNDS OF CONVECTION COULD ALSO LEAD TO PROBLEMATIC FLOOD
THREAT BUT GIVEN UNCERTAINTY OF TRACKS OF THESE SYSTEMS...WILL HAVE
TO MONITOR SHORT TERM CONDITIONS FOR ANY SPECIFIC FOCUS AREAS.

TEMPERATURES SHOULD REMAIN FAIRLY PERSISTENT FROM DAY TO DAY WITH
SUBTLE CHANGES DEPENDING ON HOW MUCH CLOUD DEBRIS IMPACTS HIGHS. DID
DROP HIGHS TODAY NORTH AND EAST OF LA CROSSE WHERE CONFIDENCE IN
CLOUD SHIELD INTO AFTERNOON IS HIGHEST. WARMEST LOW LEVEL
TEMPERATURES COME IN OVER WEEKEND SO DID BOOST HIGHS A FEW DEGRESS.

IN ADDITION...DEW POINTS DID NOT RESPOND AS QUICKLY AS EXPECTED ON
THURSDAY...PERHAPS DUE TO RECENT DRY WEATHER...SOURCE REGION OF
AIRMASS...AND IMMATURE CROPS. SCALE BACK CLIMB OF DEW POINTS ANOTHER
24 HOURS BUT OVER TIME AS MORE SOUTHWEST FLOW DEVELOPS...EXPECT THE
LOWER 70 DEGREE DEW POINTS TO ADVECT INTO AREA WITH MUGGY CONDITIONS
BEFORE WEEKEND ENDS. THIS COULD BOOST HEAT INDEX VALUES INTO 95 TO
100 DEGREES AT PEAK HEATING DURING MID TO LATE AFTERNOONS.

.LONG TERM...(SUNDAY NIGHT THROUGH THURSDAY)
ISSUED AT 214 AM CDT FRI JUN 21 2013

LATER FORECAST PERIODS WILL INVOLVE PATTERN SHIFT AS HEIGHTS RISE IN
THE WESTERN CONUS. UPPER LOW OVER NORTHWEST...OR ROUNDS OF SHORT
WAVE ENERGY...WILL EVENTUALLY SHIFT ALONG NORTHERN TIER OF STATES OR
FAR SOUTHERN CANADA AS NORTHWEST FLOW DEVELOPS INTO WESTERN GREAT
LAKES.

AS RIDGE AHEAD OF TROUGH BREAKS DOWN...COULD SEE BOUNDARY EVENTUALLY
SHIFT SOUTH THROUGH AREA WITH EVEN MORE CHANCES OF CONVECTION WELL
INTO EARLY NEXT WEEK. EXPECT COOLING TREND IN THIS SCENARIO AS WELL
BUT COULD BE MORE GRADUAL THAN A SHARP COLD FRONT.

MEDIUM RANGE GUIDANCE SUGGESTS SHORT WAVE TROUGH COULD DROP THROUGH
IN DEVELOPING NORTHWEST FLOW LATE WEDNESDAY INTO THURSDAY MORNING
COULD SPARK YET MORE RAIN SHOWERS BEFORE DRIER...NORTHWEST REGIME
SETS UP AS WESTERN MEAN RIDGE BUILDS TO CLOSE OUT THE MONTH.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SATURDAY MORNING)
ISSUED AT 602 AM CDT FRI JUN 21 2013

GIVEN DIFFICULT TASK OF PREDICTING IMPACT OF CONVECTION OUT PAST 6-8
HOURS...BIGGEST FOCUS IS ON SHORT TERM AS LINE OF STORMS MOVES
THROUGH AREA. GENERAL VFR CONDITIONS HAVE BEEN THE RULE OUTSIDE OF
STORMS BUT LINE MOVING THROUGH HAS BROUGHT AT LEAST IFR AT TIMES
WITH LIMITED VISIBILITIES IN HEAVIEST RAIN.

IN ADDITION TO 2-3 HOUR TIME WINDOW OF MOST STORM IMPACT...INCLUDING
LIMITED VISIBILITY AND GUSTY WINDS...VFR CONDITIONS SHOULD RETURN
AFTER THIS COMPLEX MOVES OUT OF THE AREA LATER THIS MORNING. SERIES
OF MID/HIGH LEVEL CLOUDS FOR THE MOST BUT COULD SEE REDEVELOPMENT OF
CONVECTION LATER IN THE DAY OR TONIGHT. HARD TO INCLUDE ANY DETAIL
THIS FAR OUT BUT WILL TRY AND FRAME IN A TIME RANGE WHERE AT LEAST
VICINITY STORMS COULD BE AROUND.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

SHORT TERM...SHEA
LONG TERM....SHEA
AVIATION.....SHEA
Hazardous weather outlook, Jun 21, 7:47 AM CDT, 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
747 AM CDT FRI JUN 21 2013

MNZ079-086>088-094>096-WIZ017-029-032>034-041>044-053-221100-
ADAMS-BUFFALO-CLARK-DODGE-FILLMORE-HOUSTON-JACKSON-JUNEAU-LA CROSSE-
MONROE-MOWER-OLMSTED-TAYLOR-TREMPEALEAU-VERNON-WABASHA-WINONA-
747 AM CDT FRI JUN 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST
MINNESOTA AND WEST CENTRAL INTO NORTH CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A FEW LINGERING THUNDERSTORMS COULD BRING SOME ADDITIONAL RAIN AND
LIGHTNING RISK THIS MORNING BEFORE MOVING OUT.

AFTER THESE STORMS MOVE OUT OF THE AREA LATER THIS MORNING...
THERE COULD BE A BREAK IN THE WEATHER...BUT ADDITIONAL DEVELOPMENT IS
EXPECTED BACK TO THE WEST EITHER LATE THIS AFTERNOON OR TONIGHT. THIS
COULD TURN INTO ANOTHER THUNDERSTORM COMPLEX WITH HEAVY RAIN AND
OTHER SEVERE WEATHER RISKS.

IN ADDITION...ANOTHER WARM DAY IS ON TAP WITH MUGGY CONDITIONS
DEVELOPING. HEAT INDEX VALUES COULD CLIMB INTO THE LOWER TO MID
90S.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

EXPECT PERIODS OF THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAIN
AND GUSTY WINDS AT TIMES WELL INTO NEXT WEEK. DUE TO UNCERTAINTY IN
TIMING AND LOCATION...FORECAST DETAIL WILL BE ADDED AS EACH ROUND
OF STORMS GETS CLOSER.

AFTERNOON HEAT INDICES IN THE 90S ARE LIKELY EACH DAY. AS THE HEAT
INDICES INCREASE...SO DOES THE CONCERN FOR HEAT-RELATED ISSUES.

.SPOTTER INFORMATION STATEMENT...

RAINFALL REPORTS WOULD BE APPRECIATED FROM EARLY MORNING STORMS.
ADDITIONAL SPOTTER ACTIVATION MAY BE NEEDED FROM TIME TO TIME
THROUGH EARLY NEXT WEEK.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS CURRENTLY SCHEDULED.

IAZ008>011-018-019-029-030-WIZ054-055-061-221100-
ALLAMAKEE-CHICKASAW-CLAYTON-CRAWFORD-FAYETTE-FLOYD-GRANT-HOWARD-
MITCHELL-RICHLAND-WINNESHIEK-
747 AM CDT FRI JUN 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST
IOWA AND SOUTHWEST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A LINE OF THUNDERSTORMS WILL BRING GUSTY WINDS...FREQUENT LIGHTNING
AND HEAVY RAINFALL TO THE AREA THIS MORNING. FLASH FLOODING COULD
DEVELOP AS HEAVY RAINFALL RATES CONTINUE THROUGH THE MORNING.

AFTER THESE STORMS MOVE OUT OF THE AREA LATER THIS MORNING...
THERE COULD BE A BREAK IN THE WEATHER...BUT ADDITIONAL DEVELOPMENT IS
EXPECTED BACK TO THE WEST EITHER LATE THIS AFTERNOON OR TONIGHT. THIS
COULD TURN INTO ANOTHER THUNDERSTORM COMPLEX WITH HEAVY RAIN AND
OTHER SEVERE WEATHER RISKS.

IN ADDITION...ANOTHER WARM DAY IS ON TAP WITH MUGGY CONDITIONS
DEVELOPING. HEAT INDEX VALUES COULD CLIMB INTO THE LOWER TO MID
90S.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

EXPECT PERIODS OF THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAIN
AND GUSTY WINDS AT TIMES WELL INTO NEXT WEEK. DUE TO UNCERTAINTY IN
TIMING AND LOCATION...FORECAST DETAIL WILL BE ADDED AS EACH ROUND
OF STORMS GETS CLOSER.

AFTERNOON HEAT INDICES IN THE 90S ARE LIKELY EACH DAY. AS THE HEAT
INDICES INCREASE...SO DOES THE CONCERN FOR HEAT-RELATED ISSUES.

.SPOTTER INFORMATION STATEMENT...

SOME LOCALIZED ACTIVATIONS MAY BE NEEDED THIS MORNING AS STORMS MOVE
THROUGH THE AREA. REPORTS OF WIND GUSTS AND RAINFALL AMOUNTS WOULD
BE USEFUL. ADDITIONAL SPOTTER ACTIVATIONS MIGHT BE NEEDED TONIGHT
AND THROUGH THE WEEKEND.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS CURRENTLY SCHEDULED.

SHEA

In the hours before

Local storm report, Jun 21, 7:55 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
755 AM CDT FRI JUN 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 AM     HAIL             WAUCOMA                 43.06N 92.03W
06/21/2013  E0.50 INCH       FAYETTE            IA   BROADCAST MEDIA

&&

SHEA
Local storm report, Jun 21, 7:58 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
758 AM CDT FRI JUN 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0754 AM     TSTM WND GST     RICHLAND CENTER         43.34N 90.38W
06/21/2013  E35 MPH          RICHLAND           WI   TRAINED SPOTTER

            SMALL TREE DOWN OFF HIGHWAY 14 ON WEST SIDE OF CITY.

&&

DANB
Local storm report, Jun 21, 8:02 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
802 AM CDT FRI JUN 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 AM     TSTM WND DMG     MONDOVI                 44.57N 91.67W
06/21/2013                   BUFFALO            WI   EMERGENCY MNGR

            TREES AND POWER LINE DOWN NE SIDE OF MONDOVI. MEASURED 55
            MPH GUST BY FIRE CHIEF.

&&

TMS
Local storm report, Jun 21, 8:16 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
816 AM CDT FRI JUN 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 AM     HAIL             ST. OLAF                42.93N 91.39W
06/21/2013  E0.50 INCH       CLAYTON            IA   LAW ENFORCEMENT

            PEA TO MARBLE SIZE HAIL. WIND GUSTS 30-40 MPH.

&&

TMS
Local storm report, Jun 21, 8:25 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
825 AM CDT FRI JUN 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0824 AM     FLOOD            PATCH GROVE             42.94N 90.97W
06/21/2013                   GRANT              WI   EMERGENCY MNGR

            WATER OVER HIGHWAY 35 NEAR FULLER HOLLOW.

&&

TMS
Local storm report, Jun 21, 8:30 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
830 AM CDT FRI JUN 21 2013

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0731 AM     TSTM WND GST     2 NE BOSCOBEL           43.16N 90.67W
06/21/2013  M58 MPH          GRANT              WI   ASOS

            ASOS STATION BOSCOBEL AIRPORT /OVS/

&&

IRIS SYSTEM

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 5:06 AM CDTSevere Thunderstorm WarningARXBuffalo54 min
Jun 21, 6:36 AM CDTAreal Flood AdvisoryARXLa Crosse54 min
Jun 21, 7:11 AM CDTFlash Flood WarningARXCrawford4 hr
Jun 21, 7:37 AM CDTAreal Flood AdvisoryARXLa Crosse3 hr
Jun 21, 7:38 AM CDTSevere Thunderstorm WarningARXCrawford, Grant, Richland52 min
Jun 21, 8:03 AM CDTSevere Thunderstorm WarningARXGrant42 min
Jun 21, 8:17 AM CDTAreal Flood AdvisoryARXGrant2 hr
Jun 21, 10:26 AM CDTRiver Flood WarningARXJackson3 days
Jun 21, 10:26 AM CDTRiver Flood WarningARXLa Crosse, Trempealeau5 days
Jun 21, 10:26 AM CDTRiver Flood WarningARXCrawford, Vernon47 hr
Jun 21, 2:23 PM CDTFlash Flood WatchARXAdams, Buffalo, Clark, Crawford, Grant, Jackson and 7 more22 hr
Jun 21, 2:48 PM CDTRiver Flood WarningARXCrawford7 days

Nearby

Flash Flood Warnings in Iowa, 2013Flash Flood Warnings in Wisconsin, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.